MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 0 COCR EXT; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT 12/14 SIZE 0 COCR EXT; PROSTHESIS, HIP
Catalog Number 00811400010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Periprosthetic fracture (4902)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.H6: proposed component code: mechanical (g04) - stem.The customer has indicated that the product location is unknown and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately two years post-implantation due to a bone fracture.It was reported that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h6.Visual examination of the provided picture identified an explanted stem and head covered in bio-debris.No further evaluation could be made with the provided picture.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is a right total hip arthroplasty in place with cemented femoral component.Small area of incomplete cement mantle coverage at the tip of the femoral stem.There is a regular linear lucency within the base of the greater trochanter at the top of the femoral implant that is favored to represent artifact.No discrete fracture is identified.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately two years post-implantation after the patient fell, resulting in a periprosthetic fracture.No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; a3; b5; g3; h2; h6.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
CPT 12/14 SIZE 0 COCR EXT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22859790
Report Number0002648920-2025-00219
Device Sequence Number13064524
Product Code JDI
UDI-Device Identifier00889024145740
UDI-Public(01)00889024145740(17)330723(10)65960374
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00811400010
Device Lot Number65960374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/21/2025
10/30/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/15/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexFemale